The least nonzero digit of n! in base 12

Jean Marc Deshouillers, Imre Z. Ruzsa

Research output: Article

5 Citations (Scopus)


We positively answer a question raised by the first author and prove that, for 1≤a ≤ 11, the sequence {n : ℓ 12(n!) = a} has an asymptotic density, which is 1=2 if a = 4 or a = 8 and 0 otherwise; here ℓ b(m) denotes the least nonzero digit of m in base.

Original languageEnglish
Pages (from-to)395-400
Number of pages6
JournalPublicationes Mathematicae
Issue number3-4
Publication statusPublished - dec. 1 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The least nonzero digit of n! in base 12'. Together they form a unique fingerprint.

  • Cite this